# SDR ORJA95106

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DOOR JAMB OUTBOARD OF DOOR LATCH FITTING AFT CARGO DOOR CUTOUT.  REMOVED CORROSION MIN MATERIAL REMOVED.  ALODINED AND PRIMED, REF SRM 51-10-3 AND 53-05.  (M)
